Follow
Wanrong Cao
Title
Cited by
Cited by
Year
A compact difference scheme for the fractional diffusion-wave equation
R Du, WR Cao, ZZ Sun
Applied Mathematical Modelling 34 (10), 2998-3007, 2010
2462010
A fourth-order approximation of fractional derivatives with its applications
Z Hao, Z Sun, W Cao
Journal of Computational Physics 281, 787-805, 2015
1782015
Convergence and stability of the semi-implicit Euler method for a linear stochastic differential delay equation
M Liu, W Cao, Z Fan
Journal of Computational and Applied Mathematics 170 (2), 255-268, 2004
1742004
Existence and uniqueness of the solutions and convergence of semi-implicit Euler methods for stochastic pantograph equations
Z Fan, M Liu, W Cao
Journal of Mathematical Analysis and Applications 325 (2), 1142-1159, 2007
1112007
MS-stability of the Euler–Maruyama method for stochastic differential delay equations
W Cao, M Liu, Z Fan
Applied Mathematics and Computation 159 (1), 127-135, 2004
1052004
Implicit-explicit difference schemes for nonlinear fractional differential equations with nonsmooth solutions
W Cao, F Zeng, Z Zhang, GE Karniadakis
SIAM Journal on Scientific Computing 38 (5), A3070-A3093, 2016
772016
Spectral and discontinuous spectral element methods for fractional delay equations
M Zayernouri, W Cao, Z Zhang, GE Karniadakis
SIAM Journal on Scientific Computing 36 (6), B904-B929, 2014
702014
Numerical Methods for Stochastic Delay Differential Equations Via the Wong--Zakai Approximation
W Cao, Z Zhang, GE Karniadakis
SIAM Journal on Scientific Computing 37 (1), A295-A318, 2015
622015
A finite difference scheme for semilinear space-fractional diffusion equations with time delay
Z Hao, K Fan, W Cao, Z Sun
Applied Mathematics and Computation 275, 238-254, 2016
512016
An improved algorithm based on finite difference schemes for fractional boundary value problems with nonsmooth solution
Z Hao, W Cao
Journal of Scientific Computing 73, 395-415, 2017
382017
Time-splitting schemes for fractional differential equations I: smooth solutions
W Cao, Z Zhang, GE Karniadakis
SIAM Journal on Scientific Computing 37 (4), A1752-A1776, 2015
352015
A three‐level linearized compact difference scheme for the Ginzburg–Landau equation
ZP Hao, ZZ Sun, WR Cao
Numerical Methods for Partial Differential Equations 31 (3), 876-899, 2015
332015
A finite difference scheme on graded meshes for time-fractional nonlinear Korteweg-de Vries equation
J Shen, Z Sun, W Cao
Applied Mathematics and Computation 361, 752-765, 2019
292019
On mean-square stability of two-step Maruyama methods for nonlinear neutral stochastic delay differential equations
X Li, W Cao
Applied Mathematics and Computation 261, 373-381, 2015
242015
Split-step θ-method for stochastic delay differential equations
W Cao, P Hao, Z Zhang
Applied Numerical Mathematics 76, 19-33, 2014
242014
On exponential mean-square stability of two-step Maruyama methods for stochastic delay differential equations
W Cao, Z Zhang
Journal of Computational and Applied Mathematics 245, 182-193, 2013
232013
A second-order difference scheme for the time fractional substantial diffusion equation
Z Hao, W Cao, G Lin
Journal of Computational and Applied Mathematics 313, 54-69, 2017
172017
A fast temporal second‐order difference scheme for the time‐fractional subdiffusion equation
H Sun, W Cao
Numerical Methods for Partial Differential Equations 37 (3), 1825-1846, 2021
142021
Numerical correction of finite difference solution for two-dimensional space-fractional diffusion equations with boundary singularity
Z Hao, W Cao, S Li
Numerical Algorithms 86, 1071-1087, 2021
132021
Maximum norm error estimates of the Crank–Nicolson scheme for solving a linear moving boundary problem
WR Cao, ZZ Sun
Journal of computational and applied mathematics 234 (8), 2578-2586, 2010
112010
The system can't perform the operation now. Try again later.
Articles 1–20